# SDR AALA20170412005

- Difficulty date: April 12, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N787AL
- Make and model: Boeing 777223
- Aircraft serial: 30010
- Aircraft time: 70,311 hours, 8,373 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 4100491D
- Part serial: 1579A
- Condition: Smoke
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

DURING CRUISE FLIGHT, THE CREW REPORTS THE COCKPIT BEGAN TO FILL WITH SMOKE. AN EMERGENCY WAS DECLARED AND THE FLIGHT DIVERTED TO SCQ. DURING DIVERSION TO SCQ, THE CREW SHUT OFF AN EQUIPMENT COOLING FAN AND THE SMOKE DISSIPATED. THE FLIGHT LANDED SCQ WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED THE RIGHT E/C FAN IAW MM REF 21-27-03. THE AIRCRAFT WAS GROUNDED.
